MAUDE Adverse Event Report: ETHICON INC. PRONOVA SUTURE 30"(75CM) 6-0 BLU; SUTURE, NON ABSORBABLE, SYNTHETIC

ETHICON INC. PRONOVA SUTURE 30"(75CM) 6-0 BLU; SUTURE, NON ABSORBABLE, SYNTHETIC
Model Number M3709
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The following information was requested, but unavailable: what was the name of the procedure? what is the lot number of the involved product? was the suture seals on the foil still intact when the package was opened? no further information will be provided.Additional information was requested and the following was obtained: are there any photos of the foreign matter available found in the package? no photos are available.
 
Event or Problem Description
It was reported that a patient underwent an unknown surgery on (b)(6) 2021 and suture was used.During the procedure, it was found that there had been a foreign substance inside the film of the package like a human hair.There were no adverse consequences to the patient.No additional information was provided.

Brand Name
PRONOVA SUTURE 30"(75CM) 6-0 BLU
Common Device Name
SUTURE, NON ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12260110
Report Number2210968-2021-06892
Device Sequence Number11682869
Product Code GAW
UDI-Device Identifier10705031045149
UDI-Public10705031045149
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K001625
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3709
Device Catalogue NumberM3709
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2021
Initial Report FDA Received Date08/02/2021
Patient Sequence Number1